Hi i am really confused i had discoid type lesions on back then developed rash over face and chest after going on holiday,i have also been feeling generally low for sometime and achy with chronic headache but put all this down to lack of sleep for several months to a year,.i went to see a derm dr and he took biopsy as he thought lupus they came back positive.so he said i have discoid lupus my blood work has all now come back and my ANA is speckled 1:320,my ena pos and my ssa is pos Gp is trying to get me an appointment to see a rheumy but i now dont know if this means i still just have discoid or SLE i should add that the derm dr put me on prednisolone 25mg and told me to drop it but 5mg a week that first week the rash went and so did the lisions on my back and i felt better but now i have the rash again and feel very drain again i am still on 10mg at the moment.my GP has told me to rest but is unable to tell me anything else so any advice would be greatly appriciated thanks
To answer your question - Yes, a person can have discoid and SLE at the same time. 10% of lupus patiens also have DLE.
Some features of discoid lupus are discoid lesions (thick, scarring, plaquelike rashes) on sun exposed areas - these areas generally do not itch, aching joints, positive ANA, anemia and low white blood count.
If you have lesions above and below the neck, you have a 10% chance of developing SLE.
Discoid lupus is managed by avoiding the sun and by using sunscreens, antimalarial drugs and steroid creams.
I agree w/ doc. Rest is essential for your body to heal. I would encourage you to stay away from sugar and stress. Getting plenty of water and eating healthy would be good as well.
hi.I have had a rash now for about 3 weeks...anan is always positive.they dont want to diagnose me with lupus..only fibro and cfs.now I have the lesions and I feel like crap even with the plaquenil,I cant get in to see rhumy till august 5.I had lesions before that left scars..and by the time I can see the rhumy,thats all they are is scars.wondering how much plaquenil youre on karajo?this is shoeless from another forum
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.